Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Strange sensation on tongue, no lumps. Taking codeine phosphate for back pain

Hi there. For a while now I ve been having a strange sensation on my tongue? It feels quite heavy along one side and I have to scrape my tongue against my teeth to get rid of the sensation? I have had my fiancée check it and she says there doesn t seem to be any lumps or bumps or marks of any kind? I take codeine phosphate for a bad back but this has been going on before taking the medication. Any ideas?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist, Oral and Maxillofacial Surgery 's  Response
THERE ARE MANY REASONS FOR THAT...BUT MOST COMMONEST BEING BALD TONGUE THAT HAPPENS OWING TO THE LOSS OF TONGUE PAPILLA...THIS HAPPENS IN VITAMIN DEFICIENCY OR IRON DEFICIENCY. CONSULT UR DENTAL SURGEON AS IT REQUIRES CLINICAL EVALUATION
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor